# SDR UPS98826330

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 57044081
- Condition: Cracked
- Location: Bs 1480-1500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, MAIN CABIN AT STA 1480 TO 1500 AT STR 2R, THE INTERCOSTAL AND ATTACH CLIP BOTH ARE CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL AND ATTACH  CLIP IAW DWG 5704408 AND SRM 53-4-1 FIG 49.
